By the same authors

From the same journal

From the same journal

Comment on "On the consistency of solutions of the space fractional Schrödinger equation" [J. Math. Phys.53, 042105 (2012)]

Research output: Contribution to journalComment/debate

Author(s)

Department/unit(s)

Publication details

JournalJournal of Mathematical Physics
DatePublished - 2013
Volume54
Number of pages6
Original languageEnglish

Abstract

In Bayin’s study [J. Math. Phys. 53, 042105 (2012)] 10.1063/1.4705268, he claims to prove the consistency of the purported piece-wise solutions to the fractional Schrödinger equation for an infinite square well. However, his calculation uses standard contour integral techniques despite the absence of an analytic integrand. The correct calculation is presented and supports our earlier work proving that the purported piece-wise solutions do not solve the fractional Schrödinger equation for an infinite square well.

Discover related content

Find related publications, people, projects, datasets and more using interactive charts.

View graph of relations